# SDR FDEA201408192212

- Difficulty date: August 19, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 91,800 hours, 37,990 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: APB70201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LOWER BOX LT SIDE AT STATION 1216 SPLICE LOWER SKIN HAS BULGING & UNDERNEATH THE SKIN HAS CORROSION, AS MARKED.  SPLICE REPAIR AT STA 1216 ACCOMPLISHED IAW EA 8-5710-T0310385 REV NR WINGS-BASIC WING STRUCTURE-CENTER TANK STRINGER EXFOLIATION.  MAJOR REPAIR
